# SDR HEEA967612

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106900
- Condition: Failed
- Location: Cockpit
- Component: KDI572
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT WAS ON FOR ONE HOUR, RESISTOR BURNT INSIDE.
